Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Fatty liver, jaundice infection. Taking sorbinline, vomiting, headaches, indigestion. Cure for jaundice?

Hi doctor , I am suffering from non alcolic fatty lever & gone thru acute appenditics last month on 10th oct , during my test found that i have some juindice very low doctor advice me to take sorbinline,last two day i start taking it & feeling very low & tendencey of vamating with mild headache . Also feeling indigestion & dont even like to eat pl suggest what to do
Asked On : Mon, 26 Nov 2012
Answers:  2 Views:  317
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Usually fatty liver do not cause jaundice. Your symptoms sounds more like gallstones and bile ducts stones. Assuming that your fatty liver is caused by bad diet and obesity, gallstones are very probably as well. It would also explain your nausea, low appetite. It is advisable for you to have abdominal ultrasound, liver tests(AST,ALT,GGTP,AP), amylase, CRP. If no findings in this tests, HBV and HCV antibodies levels in the blood should be performed.
You should also have upper GI endoscopy performed.

Hope this will help.
Answered: Tue, 27 Nov 2012
I find this answer helpful
Gastroenterologist Dr. Charles S Narasi's  Response
Hello, yashpal.kapoor,
The medication that is prescribed to you contains two
components. One is Tricholine citrate and the other is
Your jaundice indicates that your fatty liver is not very
mild depending on the level of Serum Bilirubin levels
and also liver enzyme levels. It is possible, because
of recent infection (Appendicitis) and surgery, anesthesia
combination could have aggravated the fatty liver condition.
Nausea, vomiting and also headache could be mild side
effects of the drug. Sorbitol can give you diarrhea and also
gas build up. Indigestion could also be a side effect.
You might want to try taking a PPI (Proton Pump Inhibitor)
such as Omeprazole, Pantaprazole, Esomeprazole that are
available over the counter. You can ask your pharmacist.
If you get relief, you can continue them as long as you need it.
I do recommend Vit-E capsule 800 i.u. once a day and also
1000mg. of Vit-C once a day for your fatty liver.
Wish you well.
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor